# SDR DALA2024092709477

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 CRACK ACCESS PANEL 322BL ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPAIR INSTRUCTIONS ON ACCESS PANEL 322BL AT VERTICAL STABILIZER AS PER ER/A 620143-14. (0577592)
